×

zbMATH — the first resource for mathematics

Estimates for the probability of ruin with special emphasis on the possibility of large claims. (English) Zbl 0518.62083

MSC:
62P05 Applications of statistics to actuarial sciences and financial mathematics
60G50 Sums of independent random variables; random walks
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Andersen, E.Sparre, On the collective theory of risk in case of contagion between claims, (), 219-229, New York
[2] Athreya, K.B.; Ney, P., ()
[3] Beekman, J.A., ()
[4] Billingsley, P., ()
[5] Bühlmann, H., ()
[6] Chistyakov, V.P., A theorem on sums of independent random variables and its applications to branching processes, Theory probability appl., 9, 640-648, (1964) · Zbl 0203.19401
[7] Chover, J.; Ney, P.; Wainger, S., Functions of probability measures, J. analyse math., 26, 255-302, (1973) · Zbl 0276.60018
[8] Chung, K.L., ()
[9] Embrechts, P.; Goldie, C.M., On convolution tails, Stochastic processes and its applications, 13, (1981), to appear
[10] Embrechts, P.; Goldie, C.M.; Veraverbeke, N., Subexponentiality and infinite divisibility, Z. wahrsch. verw. geb., 49, 335-347, (1979) · Zbl 0397.60024
[11] Feller, W., ()
[12] Gerber, H., Abschātzung der ruinwahrscheinlichkeit mit den methoden der fluktuationstheorie für zufallswege, Skand. aktuar. tidskr., 51, 171-173, (1968) · Zbl 0186.25203
[13] Loève, M., ()
[14] Pitman, E.J.G., Subexponential distribution functions, J. Australian math. soc., 29, A, 337-347, (1980) · Zbl 0425.60012
[15] Prabhu, N.U., ()
[16] Prabhu, N.U., ()
[17] Rogozin, B.A., A remark on a theorem due to W. Feller, Theory probability appl., 14, 529, (1969) · Zbl 0196.19602
[18] Spitzer, F., A combinatorial lemma and its application to probability theory, Trans. amer. math. soc., 82, 323-339, (1956) · Zbl 0071.13003
[19] Teugels, J.L., The class of subexponential distributions, Ann. probability, 3, 1000-1011, (1975) · Zbl 0374.60022
[20] Teugels, J.L.; Veraverbeke, N., Cramér-type estimates for the probability of ruin, C.O.R.E. discussion paper no. 7316, (1973)
[21] Thorin, O., Some remarks on the ruin problem in case the epochs of claims form a renewal process, Skand. aktuar. tidskr., 29-50, (1970) · Zbl 0218.60082
[22] Thorin, O.; Wikstad, N., Calculation of ruin probabilities when the claim distribution is lognormal, Astin bulletin, (1976)
[23] Veraverbeke, N., Asymptotic behaviour of Wiener-Hopf factors of a random walk, Stochastic processes and its applications, 5, 27-37, (1977) · Zbl 0353.60073
[24] von Bahr, B., Asymptotic ruin probabilities when exponential moments do not exist, Scand. actuariat J., 6-10, (1975) · Zbl 0321.62102
[25] Widder, D.V., ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.